Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 39, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Oct 1, 2024, 11:40 AM EDT for Bulloch County, Jenkins County, Screven County, Georgia. It took effect at Oct 1, 2024, 8:00 PM EDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2024, 11:40 AM EDT (15:40 UTC)
- In effect from
- Oct 1, 2024, 8:00 PM EDT
- Expired
- Oct 3, 2024, 9:49 PM EDT
- In force
- 50 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bulloch County, GA, Jenkins County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 72 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River near Rocky Ford (RFDG1). The gauge peaked at 13.40 ft at Oct 2, 2024, 1:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02202040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
809
WGUS42 KCHS 011540
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1140 AM EDT Tue Oct 1 2024
GAC031-165-251-021545-
/O.NEW.KCHS.FL.W.0039.241002T0000Z-241003T1800Z/
/RFDG1.1.ER.241002T0000Z.241002T0600Z.241003T0600Z.NO/
1140 AM EDT Tue Oct 1 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ogeechee River near Rocky Ford.
* WHEN...From this evening to early Thursday afternoon.
* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on
Rocky Ford Road is unusable. Agricultural lands along the river
flood.
* ADDITIONAL DETAILS...
- At 1100 AM EDT Tuesday, the stage was 12.1 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 13.3 feet early Wednesday morning.
It will then fall below flood stage early Thursday morning.
- Flood stage is 13.0 feet.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$5 follow-up statements
669
WGUS82 KCHS 020150
FLSCHS
Flood Statement
National Weather Service Charleston SC
950 PM EDT Tue Oct 1 2024
GAC251-SCC005-030200-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-241005T0300Z/
/BFYG1.1.ER.241001T1915Z.241002T1800Z.241004T1500Z.NO/
950 PM EDT Tue Oct 1 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Savannah River at Burtons Ferry.
* WHEN...Until late Friday evening.
* IMPACTS...At 15.0 feet, flooding of some adjacent agricultural
lands occurs. Most boat ramps along the river are unusable.
* ADDITIONAL DETAILS...
- At 845 PM EDT Tuesday, the stage was 15.4 feet.
- Forecast...The river is expected to rise to a crest of 16.0
feet early Wednesday afternoon. It will then fall below flood
stage late Friday morning.
- Flood stage is 15.0 feet.
&&
LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
3273 8145 3289 8151
$$
GAC033-107-165-030200-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T0600Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241005T1800Z.NO/
950 PM EDT Tue Oct 1 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Sunday morning.
* IMPACTS...At 6.0 feet, the access road into the River Bluff
community in Midville floods. The lower portion of Johnson Road
near Herndon is also flooded.
* ADDITIONAL DETAILS...
- At 915 PM EDT Tuesday, the stage was 7.4 feet.
- Forecast...The river is expected to fall below flood stage
early Saturday afternoon and continue falling to 5.5 feet
Sunday evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC031-165-251-030200-
/O.CON.KCHS.FL.W.0039.000000T0000Z-241003T1800Z/
/RFDG1.1.ER.241002T0118Z.241002T0600Z.241003T0600Z.NR/
950 PM EDT Tue Oct 1 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast. This approaches the flood of
record.
* WHERE...Ogeechee River near Rocky Ford.
* WHEN...Until early Thursday afternoon.
* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on
Rocky Ford Road is unusable. Agricultural lands along the river
flood.
* ADDITIONAL DETAILS...
- At 900 PM EDT Tuesday, the stage was 13.0 feet.
- Forecast...The river is expected to rise to a crest of 13.3
feet early Wednesday morning. It will then fall below flood
stage early Thursday morning.
- Flood stage is 13.0 feet.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$
GAC267-279-030200-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1200Z.000000T0000Z.NO/
950 PM EDT Tue Oct 1 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until further notice.
* IMPACTS...At 19.0 feet, the access road into the Joy Bluff
community is covered with 1.5 feet of water.
* ADDITIONAL DETAILS...
- At 900 PM EDT Tuesday, the stage was 19.7 feet.
- Forecast...The river is expected to rise to a crest of 20.2
feet Wednesday morning.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217
$$
SCC015-043-089-030200-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T0600Z.000000T0000Z.NO/
950 PM EDT Tue Oct 1 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and major flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, water will start to enter the lower level
of the home at the end of Lawton Farm Lane.
* ADDITIONAL DETAILS...
- At 930 PM EDT Tuesday, the stage was 16.8 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet early Saturday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$418
WGUS82 KCHS 021547
FLSCHS
Flood Statement
National Weather Service Charleston SC
1147 AM EDT Wed Oct 2 2024
GAC031-165-251-031600-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0300Z/
/RFDG1.1.ER.241002T0118Z.241002T1415Z.241003T1500Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River near Rocky Ford.
* WHEN...Until late Thursday evening.
* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on
Rocky Ford Road is unusable. Agricultural lands along the river
flood.
* ADDITIONAL DETAILS...
- At 1100 AM EDT Wednesday, the stage was 13.4 feet.
- Forecast...The river will fall below flood stage late
Thursday morning.
- Flood stage is 13.0 feet.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$
GAC251-SCC005-031600-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.241001T1915Z.241004T0000Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Savannah River at Burtons Ferry.
* WHEN...Until further notice.
* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing
becomes flooded. Access to the house at the end of Stoney Bluff
Landing Road is limited.
* ADDITIONAL DETAILS...
- At 1045 AM EDT Wednesday, the stage was 16.3 feet.
- Forecast...The river is expected to rise to a crest of 17.4
feet Thursday evening.
- Flood stage is 15.0 feet.
&&
LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
3273 8145 3289 8151
$$
GAC033-107-165-031600-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T1200Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0000Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until Sunday morning.
* IMPACTS...At 6.0 feet, the access road into the River Bluff
community in Midville floods. The lower portion of Johnson Road
near Herndon is also flooded.
* ADDITIONAL DETAILS...
- At 1100 AM EDT Wednesday, the stage was 7.5 feet.
- Forecast...The river is expected to rise to a crest of 7.6
feet this afternoon. It will then fall below flood stage
Saturday evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC103-251-SCC049-053-031600-
/O.EXT.KCHS.FL.W.0040.241003T1000Z-000000T0000Z/
/CLYG1.1.ER.241003T1000Z.241007T0600Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Savannah River near Clyo.
* WHEN...From Thursday morning until further notice.
* IMPACTS...At 14.5 feet, the bottom floor of several riverfront
homes along Tom Goethe Road begin to flood.
* ADDITIONAL DETAILS...
- At 1115 AM EDT Wednesday, the stage was 10.2 feet.
- Forecast...The river is expected to rise above flood stage
Thursday morning and continue rising to 14.9 feet early
Monday morning. Additional rises are possible thereafter.
- Flood stage is 11.0 feet.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC267-279-031600-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until further notice.
* IMPACTS...At 19.0 feet, the access road into the Joy Bluff
community is covered with 1.5 feet of water.
* ADDITIONAL DETAILS...
- At 1100 AM EDT Wednesday, the stage was 20.2 feet.
- Forecast...The river is expected to fall to 12.0 feet Monday
morning.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217
$$
SCC015-043-089-031600-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1800Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, water will start to enter the lower level
of the home at the end of Lawton Farm Lane.
* ADDITIONAL DETAILS...
- At 1030 AM EDT Wednesday, the stage was 18.9 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet early Saturday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$540
WGUS82 KCHS 030127
FLSCHS
Flood Statement
National Weather Service Charleston SC
927 PM EDT Wed Oct 2 2024
GAC031-165-251-040000-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0000Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1200Z.NR/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River near Rocky Ford.
* WHEN...Until Thursday evening.
* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on
Rocky Ford Road is unusable. Agricultural lands along the river
flood.
* ADDITIONAL DETAILS...
- At 900 PM EDT Wednesday, the stage was 13.4 feet.
- Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 10.9 feet Monday
evening.
- Flood stage is 13.0 feet.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$
GAC103-251-SCC049-053-040130-
/O.EXT.KCHS.FL.W.0040.241003T1400Z-000000T0000Z/
/CLYG1.1.ER.241003T1400Z.241007T0600Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Savannah River near Clyo.
* WHEN...From Thursday morning until further notice.
* IMPACTS...At 14.5 feet, the bottom floor of several riverfront
homes along Tom Goethe Road begin to flood.
* ADDITIONAL DETAILS...
- At 915 PM EDT Wednesday, the stage was 10.4 feet.
- Forecast...The river is expected to rise above flood stage
late Thursday morning and continue rising to 14.8 feet early
Monday morning. Additional rises are possible thereafter.
- Flood stage is 11.0 feet.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC251-SCC005-040130-
/O.CON.KCHS.FL.W.0038.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.241001T1915Z.241004T0000Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Savannah River at Burtons Ferry.
* WHEN...Until further notice.
* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing
becomes flooded. Access to the house at the end of Stoney Bluff
Landing Road is limited.
* ADDITIONAL DETAILS...
- At 845 PM EDT Wednesday, the stage was 16.7 feet.
- Forecast...The river is expected to rise to a crest of 17.3
feet Thursday evening.
- Flood stage is 15.0 feet.
&&
LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
3273 8145 3289 8151
$$
GAC267-279-040130-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until further notice.
* IMPACTS...At 19.0 feet, the access road into the Joy Bluff
community is covered with 1.5 feet of water.
* ADDITIONAL DETAILS...
- At 900 PM EDT Wednesday, the stage was 19.8 feet.
- Forecast...The river is expected to fall to 12.2 feet Monday
evening.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217
$$
SCC015-043-089-040130-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1800Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, water will start to enter the lower level
of the home at the end of Lawton Farm Lane.
* ADDITIONAL DETAILS...
- At 830 PM EDT Wednesday, the stage was 20.3 feet.
- Forecast...The river is expected to rise to a crest of 24.3
feet early Saturday afternoon.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
GAC033-107-165-040130-
/O.CON.KCHS.FL.W.0035.000000T0000Z-241006T1200Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0000Z.NO/
927 PM EDT Wed Oct 2 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until Sunday morning.
* IMPACTS...At 6.0 feet, the access road into the River Bluff
community in Midville floods. The lower portion of Johnson Road
near Herndon is also flooded.
* ADDITIONAL DETAILS...
- At 900 PM EDT Wednesday, the stage was 7.7 feet.
- Forecast...The river is expected to rise to a crest of 7.8
feet early Thursday morning. It will then fall below flood
stage Saturday evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$663
WGUS82 KCHS 031426 RRB
FLSCHS
Flood Statement
National Weather Service Charleston SC
1026 AM EDT Thu Oct 3 2024
GAC031-165-251-040600-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0600Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1800Z.NR/
1026 AM EDT Thu Oct 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
This approaches the flood of record.
* WHERE...Ogeechee River near Rocky Ford.
* WHEN...Until early Friday morning.
* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on
Rocky Ford Road is unusable. Agricultural lands along the river
flood.
* ADDITIONAL DETAILS...
- At 1000 AM EDT Thursday, the stage was 13.1 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 10.9 feet Tuesday
morning.
- Flood stage is 13.0 feet.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$752
WGUS82 KCHS 040149
FLSCHS
Flood Statement
National Weather Service Charleston SC
949 PM EDT Thu Oct 3 2024
GAC031-165-251-040300-
/O.CAN.KCHS.FL.W.0039.000000T0000Z-241004T0149Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1545Z.NR/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ogeechee River near Rocky Ford.
* ADDITIONAL DETAILS...
- At 900 PM EDT Thursday, the stage was 12.7 feet.
- Forecast...The river is expected to fall to 10.7 feet Tuesday
evening.
&&
LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
3246 8160 3263 8187
$$
GAC251-SCC005-050200-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-241007T2248Z/
/BFYG1.1.ER.241001T1915Z.241004T0600Z.241007T1048Z.NO/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Savannah River at Burtons Ferry.
* WHEN...Until Monday evening.
* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing
becomes flooded. Access to the house at the end of Stoney Bluff
Landing Road is limited.
* ADDITIONAL DETAILS...
- At 845 PM EDT Thursday, the stage was 17.0 feet.
- Forecast...The river is expected to rise to a crest of 17.0
feet early Friday morning. It will then fall below flood
stage Monday morning.
- Flood stage is 15.0 feet.
&&
LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
3273 8145 3289 8151
$$
GAC033-107-165-050200-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T1800Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0600Z.NO/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ogeechee River at Midville.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 6.0 feet, the access road into the River Bluff
community in Midville floods. The lower portion of Johnson Road
near Herndon is also flooded.
* ADDITIONAL DETAILS...
- At 930 PM EDT Thursday, the stage was 7.4 feet.
- Forecast...The river is expected to fall below flood stage
early Sunday morning and continue falling to 5.1 feet Tuesday
evening.
- Flood stage is 6.0 feet.
&&
LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
3275 8198 3276 8212
$$
GAC103-251-SCC049-053-050200-
/O.CON.KCHS.FL.W.0040.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.241004T0208Z.241007T1800Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Savannah River near Clyo.
* WHEN...Until further notice.
* IMPACTS...At 14.5 feet, the bottom floor of several riverfront
homes along Tom Goethe Road begin to flood.
* ADDITIONAL DETAILS...
- At 915 PM EDT Thursday, the stage was 10.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening and continue rising to a crest of 14.5 feet
early Monday afternoon.
- Flood stage is 11.0 feet.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$
GAC267-279-050200-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Ohoopee River near Reidsville.
* WHEN...Until further notice.
* IMPACTS...At 17.5 feet, water enters the ground level of homes in
the Joy Bluff community. The access road becomes covered with
water.
* ADDITIONAL DETAILS...
- At 900 PM EDT Thursday, the stage was 18.1 feet.
- Forecast...The river is expected to fall to 11.2 feet Tuesday
evening.
- Flood stage is 11.0 feet.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217
$$
SCC015-043-089-050200-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1200Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Santee River near Jamestown.
* WHEN...Until further notice.
* IMPACTS...At 24.0 feet, water will start to enter the lower level
of the home at the end of Lawton Farm Lane.
* ADDITIONAL DETAILS...
- At 930 PM EDT Thursday, the stage was 22.9 feet.
- Forecast...The river is expected to rise to a crest of 24.7
feet Saturday morning.
- Flood stage is 10.0 feet.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Oct 1, 10:15 AM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Oct 1, 10:15 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Charleston SC 1015 AM EDT Tue Oct 1 2024 .SYNOPSIS... Low pressure will shift off the Outer Banks of NC today. A dry cold front is forecasted to move through our region later Wednesday, followed by High pressure through the rest of the week and possibly into the weekend. && .NEAR TERM /THROUGH TONIGHT/... Today: Aloft, ridging centered near the Bahamas will give way as a positively tilted trough across the southeast deamplifies and shifts eastward across Georgia and the Carolinas. At the surface, the forecast area will sit in the area between a strong high across the central CONUS and a weak area of low pressure emerging off the North Carolina coast. This setup will favor west to northwest low-level flow and dry conditions through the day. Perhaps most noticeable will be increased cloud cover associated with a strengthening upper level jet on the east side of the trough axis aloft. We should see mostly cloud conditions mainly due to mid and high level clouds for much of the day, with the back edge of the cloud cover beginning to push through the forecast area into the early evening hours. The increased cloud cover should keep temperatures down just a bit, but we still expect above normal values with highs in the mid to upper 80s. Ongoing forecast was in good shape, so only minor tweaks were made with the late morning update. Tonight: High pressure will begin to build in which will turn the low-level flow pattern more northerly with time. Skies will clear out during the evening and should remain mostly clear through the rest of the night. The forecast advertises lows in the mid to upper 60s. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Wednesday: A positively tilted mid-level trough will be located off the Southeast U.S. in the morning. It'll slowly move further offshore during the day and into the night. As it does this, weak ridging will gradually build over the Southeast U.S. A dry cold front will be located to our west and northwest in the morning, roughly along the spine of the Appalachians. It'll quickly move through our area during the late afternoon or evening, then shift offshore after midnight. Following the front, High pressure will pass to our distant north overnight. Despite there being lift associated with the front, the lack of moisture will keep POPs at no more than 10% during the afternoon and with the frontal passage. Expect some cumulus in the afternoon and evening, followed by clearing skies after midnight. Some compression ahead of the front will yield temperatures a few degrees above normal. Highs will be in the mid to upper 80s. Lows behind the front will range from the mid 60s far inland to the lower 70s at the beaches. Thursday: The mid-levels will consist of weak ridging over the Southeast U.S., stretching north into the Mid-Atlantic States. At the surface, a cold front will be located off our coast and further to the south in the morning. Meanwhile, High pressure will be centered over the Mid-Atlantic States. The cold front is forecasted to move further away from us as time progresses. The High is forecasted to shift off the Mid-Atlantic Coast later in the day, moving over or near New England overnight. Subsidence associated with the periphery of the High will keep our area rain-free. However, when the High shifts offshore it'll cause moisture and clouds to gradually increase from south to north during the afternoon, persisting into the night. High temperatures will be a few degrees above normal, in the low to mid 80s. Lows will remain in the mid 60s far inland to the lower 70s at the beaches. Friday: Weak mid-level ridging initially over the Southeast U.S. should get pushed south by a weak trough that'll pass well to our north later in the day. High pressure will continue to shift off the New England Coast while surface troughing is over FL. Moisture will gradually be ushered from south to north, initially causing an increase in clouds. But some of our GA counties (especially along the coast) could have isolated showers or maybe even a few rumbles of thunder in the afternoon. We kept POPs mainly slight chance, but this portion of the forecast may need to be adjusted. High temperatures will remain a few degrees above normal, in the low to mid 80s. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... The forecast for the weekend and early next week continues to hinge on the potential placement, timing, and strength of a disturbance over the western Caribbean Sea. NHC has highlighted this region in the Tropical Weather Outlook, so refer to this product for the latest information. Likewise, NHC and WPC collaborated the WPC Surface Fronts and Sea-Level Pressure maps during this time period. They have Low pressure tracking northward across the Gulf of Mexico this weekend, then approaching the western FL coast on Monday. Our forecast has slight chance to chance POPs, mainly each afternoon, with high temperatures a few degrees above normal. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... VFR conditions are expected to prevail at KCHS, KJZI, and KSAV through 12z Wednesday. Late tonight, model guidance indicates the potential for low stratus to spread into the area from the north. The best chance for seeing stratus and possibly restricted ceilings is at KCHS and KJZI. However, confidence is too low to include any flight restrictions at this point. Extended Aviation Outlook: Mainly VFR. && .MARINE... Today through tonight: Winds will mostly be westerly today, turning northwesterly during the evening, the northerly late. Wind speeds should mostly max out around 10 knots, but could be 10-15 knots by sunrise Wednesday. Seas should average around 2 feet. A dry cold front will approach from our west/northwest Wednesday morning. It's forecasted to move through our waters Wednesday evening, then quickly shift further offshore after midnight. High pressure located to our north/northwest will then build in Wednesday night, passing to our north on Thursday, then moving off the Mid-Atlantic Coast Thursday night into Friday. An area of Low pressure may be in eastern Gulf of Mexico this weekend. Winds and seas are expected to remain below Small Craft Advisory criteria through the end of the work week. Small Craft Advisories may be needed for portions of the waters this weekend. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION...BSH MARINE...BSH
Hazardous weather outlook, Oct 1, 3:39 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Charleston SC 339 AM EDT Tue Oct 1 2024 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-020745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 339 AM EDT Tue Oct 1 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.